Each tablet contains: Paracetamol 500 mg
20 or 500 tablets
For the treatment of mild to moderate pain including headache, backache, migraine, neuralgia, toothache, sore throat, period pain, aches and pain, symptomatic relief of rheumatic pain, muscular pain and pains of cold & influenza, fever, feverish colds and post-immunisation fever.
For (500 mg) tablets:
Adults, the elderly and over 12 years: 2 tablets 500 mg, every 4 hours to a maximum of 8 tablets for 500 mg in 24 hours.
Children 6-12 years: ½ to 1 tablet (500 mg) every 4 hours to a maximum of 4 tablets in 24 hours.
Under 6 years of age: Shouldn't be given.
For 160 mg / 5 ml (syrup):
Children from 2-3 years of age: 5 ml every 4 hours while symptoms last, do not give more than 5 times in 24 hours.
Less than 2 years: Consult a doctor.